It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-15-2003, 05:35 PM   #1
Newbie
 
Join Date: Sep 2003
Location: Southlake,TX USA
Posts: 2
chev5 HB User
Post Anyone, muscle twitching, excessive thirst, nausea, fast heart rate

I have had symptoms of muscle twitching, dizziness, anxiety, nausea, excessive thirst, and waking up with hands and arms tingling and numb. I was diagnosed two years after these symptoms with borderline hypothyroidism. I am on .050mg Levoxyl. These things come and go. My TSH ranges from 1.8-2.8. My doctor says I have intermittent bouts of thyroiditis. What is this? Please help.
__________________
Thanks,
Terrie

 
Old 09-15-2003, 06:05 PM   #2
Junior Member
 
Join Date: Sep 2003
Location: lexington, ky united states
Posts: 13
whatcanido HB User
Post

If and when you find out about all these things would you please let me know too? I was diagnose in 2000 with hypo but really never did my research. I took my meds and never asked questions. I went off the meds for 8 months and now I feel worse than ever. The doc says my levels are normal and I don't need med at this time!!! My whole body is out of sorts and he thinks it is all in my head!!! How do you explain these feelings to people so they won't think you are crazy? Good luck with everything!!!

 
Sponsors Lightbulb
   
Old 09-15-2003, 06:14 PM   #3
Senior Member
 
Join Date: Aug 2003
Location: athens greece
Posts: 123
DeadPaladin HB User
Post

Your TSH levels are in good range but what about the thyroid hormones??
What about antibodies??
Your symptoms are similar to mine and to many others and i do have hashimotos thyroiditis but i m not on medication...
Without the other levels of your thyroid hormones it's almost impossible to give you MY opinion at least..

------------------
That which does not kill us makes us stronger.
__________________
That which does not kill us makes us stronger.

 
Old 09-17-2003, 12:46 AM   #4
Senior Veteran
(female)
 
Join Date: Mar 2003
Location: ottawa, ontario, canada
Posts: 2,222
jinglebts HB Userjinglebts HB User
Talking

deadpaladin,

if i might ask: are you from athens in the REAL greece?? i mean, as on the mediterranean and not someplace in the US?? WOW! when i get better, can i come and visit? i'm 58 and married, so we'd be a couple of old coots ...

aww, i'm just joshin' ya -- but are you really in greece? this board is really international!! i mean, i've seen posts fron australia, but that's about all ...

jb
__________________
keep the faith ...

 
Old 09-18-2003, 10:09 AM   #5
wannafeelnormal
Guest
 
Posts: n/a
Post

Similar symptoms. I'm hypo, have been at 75mcg, just moved up to 88 as result of retest. Doc says I have a premature heartbeat which is more typical of hyper, but I'm testing hypo and my numbers showed I needed a higher Synthroid strength.

This feeling is driving me nuts! Feels like my heart isn't going to beat (and in fact doesn't) then goes ba-ba boom. I'm a runner and I'm terrified to go out for a run for fear of having something happen. Skin is slightly itchy, occasional achy joints and feel wired. I plan to stay on this dosage for about 3 weeks and if there's no improvement, go back for another blood test. The MOST annoying thing is that I was feeling fine until doc thought he felt a little swelling around my thyroid (Dec.'02). I tested borderline, but he put me on 50 mcg anyway. 6 weeks later, test showed I needed a boost, so up to 75. In August I started with this heart thing. Could it be a simple as a bad batch of Synthroid?

 
Old 09-21-2003, 04:47 PM   #6
Newbie
 
Join Date: Sep 2003
Location: Southlake,TX USA
Posts: 2
chev5 HB User
Post

Wannafeelnormal,

I too am a runner. I also kickbox and do a cycling class. When my heart rate gets high, I will skip a beat just like you described. This happened more often when I first started the thyroid meds and then tapered off. When I increased to 50mcg it stated again. I am now taking 25 one day and 50 the next due to this extra beat and the other symptoms. Some days when I take the higher dose, I feel horrible. I cannot decide if I feel better with the meds or without. Do you also twitch all over and have excessive thirst and anxiety? I too occasionally have the itching but am confused if these symptoms are hyper or hypo? Look forward to hearing from you.
chev5
__________________
Thanks,
Terrie

 
Old 01-05-2004, 01:19 PM   #7
denhu1
Guest
 
Posts: n/a
Re: Anyone, muscle twitching, excessive thirst, nausea, fast heart rate

CHEV5 - I have similar symptoms, and my TSH was high which usually means hypothyroid (don't know the exact numbers though). It is baffling since high TSH is usually associated with hypo not hyper. Anyway, I understand thyroiditis is a generic name given to thyroid dysfunction (either over or under active thyroid) and could be caused by a variety of different reasons. Does the medication you're prescribed help with your symptoms?

Quote:
Originally Posted by chev5
I have had symptoms of muscle twitching, dizziness, anxiety, nausea, excessive thirst, and waking up with hands and arms tingling and numb. I was diagnosed two years after these symptoms with borderline hypothyroidism. I am on .050mg Levoxyl. These things come and go. My TSH ranges from 1.8-2.8. My doctor says I have intermittent bouts of thyroiditis. What is this? Please help.

Last edited by denhu1; 01-05-2004 at 04:37 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does anyone have these Symptoms? SandieRC Thyroid Disorders 2 03-30-2010 08:58 PM
Passing out.. happen to anyone else? ShelleyTab Multiple Sclerosis 5 05-30-2007 04:37 AM
Anyone taking Metolazone? its a duretic sunnybear1962 High & Low Blood Pressure 3 11-29-2006 05:04 AM
Increased thirst for days after drinking?? nofuninsuds Addiction & Recovery 2 11-06-2006 05:03 AM
Muscle twitching and GERD? Roscoe36 Acid Reflux / GERD 0 08-31-2006 06:11 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1162), MSJayhawk (991), Apollo123 (890), Titchou (826), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 06:11 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!